×

Found 2,030 Documents (Results 1–100)

The Weinstein transform associated with a family of generalized distributions. (English) Zbl 1525.46025

MSC:  46F12 46F05 46F10
PDFBibTeX XMLCite
Full Text: DOI

Solvable algebras of pseudodifferential operators. (English) Zbl 1523.47003

Pseudo-Differential Operators. Theory and Applications 15. Cham: Birkhäuser (ISBN 978-3-031-28397-0/pbk; 978-3-031-28398-7/ebook). xii, 241 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Fourier-transform method for partial differential equations. II: Existence and uniqueness of solutions to the Cauchy problem for linear equations. (English. Russian original) Zbl 1515.35018

Vestn. St. Petersbg. Univ., Math. 56, No. 1, 15-26 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 10(68), No. 1, 22-36 (2023).
MSC:  35A22 35G10
PDFBibTeX XMLCite
Full Text: DOI

Cyclic cohomology and the extended Heisenberg calculus of Epstein and Melrose. (English) Zbl 1521.46035

Connes, A. (ed.) et al., Cyclic cohomology at 40. Achievements and future prospects. Proceedings of the conference, virtual, Toronto, ON, Canada, September 27 – October 1, 2021. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 105, 185-196 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

The De La Vallée Poussin sums of Fourier-Chebyshev rational integral operators and approximations to Poisson integrals on the segment [-1,1]. (The De La Vallée Poussin sums of Fourier-Chebyshev rational integral operators and approximations to Poisson integrals on the segment.) (English. Russian original) Zbl 1523.42004

Sib. Math. J. 64, No. 1, 137-156 (2023); translation from Sib. Mat. Zh. 64, No. 1, 162-183 (2023).
MSC:  42A10 42A24 41A35
PDFBibTeX XMLCite
Full Text: DOI

Conjugate rational Fourier-Chebyshev operator and its approximation properties. (English. Russian original) Zbl 1505.42002

Russ. Math. 66, No. 3, 35-49 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 3, 44-60 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Coefficient reconstruction problem for the two-dimensional viscoelasticity equation in a weakly horizontally inhomogeneous medium. (English. Russian original) Zbl 1520.74037

Theor. Math. Phys. 213, No. 2, 1477-1494 (2022); translation from Teor. Mat. Fiz. 213, No. 2, 193-213 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software